Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    A Simple FEM for Solving Two-Dimensional Diffusion Equation with Nonlinear Interface Jump Conditions

    Liqun Wang1, Songming Hou2, Liwei Shi3,∗

    CMES-Computer Modeling in Engineering & Sciences, Vol.119, No.1, pp. 73-90, 2019, DOI:10.32604/cmes.2019.04581

    Abstract In this paper, we propose a numerical method for solving parabolic interface problems with nonhomogeneous flux jump condition and nonlinear jump condition. The main idea is to use traditional finite element method on semi-Cartesian mesh coupled with Newton’s method to handle nonlinearity. It is easy to implement even though variable coefficients are used in the jump condition instead of constant in previous work for elliptic interface problem. Numerical experiments show that our method is about second order accurate in the L norm. More >

Displaying 1-10 on page 1 of 1. Per Page